# SDR REXA2022082100673

- Difficulty date: July 13, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690362605
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED BETWEEN FS785 TO FS847+16 AT STGR 15L FABRICATED AND REPLACED LH SIDE SEAT TRACK AT STGR 15L BETWEEN FS785 AND FS847+16 IAW  MHIRJ REO 670-53-00-587 REV C DATED 2023-02-08.
